Aa
Aa
A
A
A
Close
1800740 tn?1324237171

Suboxone Tapering & Pins & needles/burning sensation

I am on a fairly slow suboxone taper. I have been on sub for one year and have tapered from 8mg per day to 2mg per day. This is my second week of taking 1 mg suboxone in the morning and 1 mg in the evening by splitting the 2mg film in half. I just started experiencing a pins & needles/ burning sensation in my arms, hands, upper back along with a hot feeling on my face. Is this a symptom from tapering? I am in my late 40's so I'm also wondering if it might be menopause symptoms? Has anyone else experienced this or heard of it?
3 Responses
Avatar universal
Well I'm pretty sure those symptoms at wd symptoms. But I can't say for 100% because I'm not a doc. About 2 weeks ago the pharmacy messed up my script when I went to get my refill and I had to wait 3 days to get my sub! Now i know three days off sub yo wont be in full wd but you will have some symptoms. I had the hot face feeling, pins and needles and muscle pain/spasms. So I think they are just mild wd symptoms from the tapering.
Avatar universal
I have 90 8mg strips. And I don't need them. You can email me at lucifer.***@****.
Avatar universal
contact me plz. six one six three zero eight six zero four eight. plz. in need sumone stole half my script
You must join this user group in order to participate in this discussion.

You are reading content posted in the SUBOXONE CLUB Group

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.